R. WILLIAM BAIRD, M.D.; JOHN G. HULL, M.D.
The list of chemicals capable of producing hepatic injury grows in disturbingly direct proportion to the number of drugs introduced into the pharmacy. The identification of these agents is of importance because the physician needs to balance the risk of any drug against its desired benefit with clearer eye and greater precision. Moreover, the perplexing problem of the differential diagnosis of jaundice is increased with each addition to the list.
This report concerns a patient with jaundice induced by tolbutamide. This relationship was demonstrated by the patient himself, quite unknowingly, when he performed a challenge test. As far as we
BAIRD RW, HULL JG. CHOLESTATIC JAUNDICE FROM TOLBUTAMIDE1. Ann Intern Med. 1960;53:194–196. doi: 10.7326/0003-4819-53-1-194
Download citation file:
Published: Ann Intern Med. 1960;53(1):194-196.
Cardiology, Coronary Risk Factors, Diabetes, Endocrine and Metabolism, Hospital Medicine.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use